February 16th | Room 2 | London IFF 2017

No Comment Yet

10:00
Parallel City
16 minutes

10:20
Of Knights and Slaves
15 minutes

10:40
Father
9 minutes

10:55
Silence
6 minutes

11:05
Bloodbath & Beyond
10 minutes

11:20
Ito ~ 1000 Year Princess
123 minutes

13:30
BREAK
70 minutes

14:40
Four Day Weekend
20 minutes
15:00
The Lovely Rejects
77 minutes

16:20
The Watchers
17 minutes

16:40
Love is Color Blind
24 minutes

17:10
NowIsForever
30 minutes

17:45
March
31 minutes

18:15
The Bridge
21 minutes

Film Fest Webteam

Author

Film Fest Webteam

Would you like to contribute content to the FIlm Fest International website and have your own custom author page & bio? Drop us an e-mail at webteam@filmfestinternational.com :D

Up Next

Related Posts